Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4634
Title: On the computation of solutions of systems of interval polynomial equations
Authors: Ferreira, J. A. 
Patrício, F. 
Oliveira, F. 
Keywords: Interval polynomials; Systems of interval equations
Issue Date: 2005
Keywords: Interval polynomials; Systems of interval equations
Issue Date: 2005
Citation: Journal of Computational and Applied Mathematics. 173:2 (2005) 295-302
Abstract: Systems of algebraic equations with interval coefficients are very common in several areas of engineering sciences. The computation of the solution of such systems is a central problem when the characterization of the variables related by such systems is desired.
URI: http://hdl.handle.net/10316/4634
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file27dbb7a3a8b54f2087925183939c6017.pdf430.45 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

414
checked on Aug 20, 2019

Download(s)

46
checked on Aug 20, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.